Just to give some history on my condition, I was diagnosed with nonspecific urethritis about 2 months ago and given a cipro/doxycyclin combo to treat it(I was urinating frequently with some abdominal discomfort). This seemed to clear it up but I started getting an irritation on my glans to the right of the meatus and on the meatus itself, also under the penis right below the glans on that same right side. Rubbing against clothes would irritate the skin and I noticed a slight discoloration in a ring shape. This condition has been going on for 2 months now-I tried hydrocortisone with little effect a couple weeks ago. Then I tried using some vaseline which seemd to help the irritation, however, now the skin in the area I was applying the hydro and vaseline on the glans is getting dry and flaking a bit and is still a bit irritated and a little red.
I've had no blisters, bumps, painful urination, discharge(although I did notice once a tiny bit of clear discharge after squeezing the glans), itching, flu symptoms but have been very stressed about this. The last time I was sexually active was a little over 2 months ago. I've tried to limit masturbating but have a few times. Doesn't hurt to do that or get erections. ALso, I've noticed the skin on the shaft has been kind of sticky on occasion and felt a little pinched. Any ideas???? Please help!
It sounds like you have balanitis (irritation of the penis), probably secondary to the discharge from the urethritis. Once skin down there is sensitive, if often takes some time for the irritatability to subside. I'd stay away from hydrocortisone at this point, since even weak forms of that can perpetuate the problem. Instead, I would use just moisturizing cream (like vaseline or eucerin) and avoind trauma as much as you can, as you have been doing. If the irritation persists, a doctor can prescribe Protopic or Elidel, nonsteroidal anti-inflmammatory creams. Either way, you'll be OK in time.
My boyfriend has a irritated penis, the head is a little raw, and kind of dry and flaky. He says its tender and no bumps are present just some slightly swollen areas with discoloration. What is the deal?
My glans becomes dry very fast if took off foreskin back.i feel some kind of stikcy around the glans and foreskin too.i feel smell from my penis.This condition has been going on for 2 months.i feel very uneasy. i got STD tests and got everything negative (-ve).
I've had very very little bumps on foreskin around, no painful urination, discharge(although I did notice a tiny bit of clear discharge after squeezing the glans not all the times,especially after masturbating), lightly itching rarely, flu symptoms but have been very stressed about this. I had a sex over 3 months ago with a condom. after 40 days i masturabated with latex condom,didn't washed my penis for that whole night just wiped with tissue paper and i noticed this symptoms from next morning.i visited urologist.After taking bath i have gone to urlogist so he didn,t find the symptoms.he said my glans is looking fine and bumps are nothing. I've tried to limit masturbating but have a few times. after ejaculation i will wash my penis even though i see cleary and watery discharge for a while. ALso, I've noticed the foreskin and left side of scrotum has been kind of sticky and felt a very little pinched(like ant bite). Any ideas???? Please help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.